Mhmmm... so, as I was saying on the previous thread re: Zoladex... it's been 2wks since I had the 3 little pellets implanted into my bum tissue to suspend my ovaries in hopes of averting premature menopause due to chemo. (I am 37)
Then we had the perpetually pus-y weekend during which something "blew" under my abdominal incision (3 wks post-TramFlap) and my newly liberated drainage "hole" started leaking pus the day after the drain removal... now we are down to clear, plasma-like fluids (thank you for asking *smiles*) but the hole still isn't healing up. At this rate, we won't be playing with chemo Aug. 19th either!! Surely my Onc. is going thru' Marty withdrawl! *teasing grin*
One might wonder... what next? What can she **possibly** come up with now?!? Try 4lbs of weight gain in a couple days.. cravings, binges, a couple of blemishes... What the?!?!?
Well, apparently the Amoxicyllin I am finishing up today has not been playing nicely with the Zoladex pellets... yesterday I had a cramp!.. and today I am bleeding. (menstrual type, nothing too wild!) So much for suppressed ovaries, eh? *waggles eyebrows*
So, here I sit... being "GOOD", changing my gauze and totally befuddled. Think I've outdone myself here. Always prided myself on doing things "my" way... but this is ridiculous!! *laughs* Hopefully I'll be getting some input from the Dr. later today. *sigh* Meanwhile.. WHERE did I hide that CHOCOLATE?!?!?
It's always a long, strange trip with Marty!
Be well all!
Love and Peace,
Marty (still rolling her eyes and giggling)